# SDR HEEA062794

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 7630807902106
- Condition: Worn
- Location: Engine
- Part time: 11,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE MARKS ON BLOWER HOUSING AND WEAR.   CORROSION ON SHAFT.
